Existence of solutions to infinite systems of nonlinear integral equations on the real half-axis
MetadataShow full metadata
In this article we study the solvability of an infinite system of integral equations of Volterra-Hammerstein type in the space of functions defined, continuous and bounded on the real half-axis with values in the sequence space l1. We extend a known existence result for such an infinite system of integral equations and prove a theorem applicable to a wider class of considered infinite systems. We also give an example to show the usefulness of our result.
CitationChlebowicz, A. (2021). Existence of solutions to infinite systems of nonlinear integral equations on the real half-axis. Electronic Journal of Differential Equations, 2021(61), pp. 1-20.
This work is licensed under a Creative Commons Attribution 4.0 International License.